# SDR USAA2013012800011

- Difficulty date: January 26, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 42,383 hours, 17,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 DOOR CABIN EXIT SIGN HAS A PIECE BROKEN AND MISSING.  MAINTENANCE REPLACED DIFFUSER PLATE IN R2 CABIN EXIT SIGN.  OPS CHECK GOOD.
